# SDR 20010507CW016

- Difficulty date: March 7, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- Engine: Pwa PT6A60A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 1144200341
- Condition: Cracked
- Location: Entry Door
- Part time: 29,861 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND IN THE AIR-STAIR DOOR FRAME LOWER AFT AREA.  CRACK ORIGINATED AT THE HING PIN RETAINER SCREWHOLE AND EXTENDED FORWARD APPROX. 10 INCHES THRU THE HINGE UPPER RIVET ROW.  AFTER REMOVING THE HINGE, THE SKIN WAS FOUND CRACKED ALSO.
